| Model Number |
10010483 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.Medical device expiration date: unknown.Fda notified?: the initial reporter also notified the fda on (date) via medwatch # (b)(4).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
Event or Problem Description
It was reported that the as lvp vsa smbore tubing luer lock connection separated from the pump.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "alaris syringe pump tubing with disconnection of luer lock connection piece at the distal end of tubing.Iv medication infusion device failed (e.G.Broke, couldn't get it to work or stopped working)".
Additional Manufacturer Narrative
H6: investigation summary: customer reported the tubing disconnected from the luer lock at the end of the tubing, and returned the affected sample for material #10010483.The sample was separated and the complaint is verified.The failure location was at the top of the pumping segment with a broken white piece inserted into the blue piece.The description of the failure location does not quite match, but the customer was contacted and they confirmed the description was accurate.A device history record review could not be performed because a valid lot number was not provided by the customer.The root cause for the separation is unknown, it looks like it was snapped it half.H3 other text : see h10.
Event or Problem Description